# SDR ASAA2015042311501

- Difficulty date: April 23, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 30,671 hours, 9,352 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTA9812
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 30,671 hours, 9,352 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NO ROTATION ON #1 ENGINE AT ENGINE START. GROUNDED - YES. REPLACED ENGINE #1 STARTER ALL OPS AND LEAK CHECKS GOOD. VERIFIED NO CONTAMINATION OF MAG PLUG ON OLD STARTER REF AMM 80-11-01.
